| Model Number |
3542915 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast surgery with mentor smooth round saline implants 700cc and experienced generalized illness symptoms.The patient suffered from chest pain, sleeping issues, issues with swallowing foods, stomach issues, migraines, eyes swell, skin rashes.The patient has a history of bilateral hypomastia.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch is for the right breast implant.
Additional Manufacturer Narrative
On 5/29/2020, it was reported to mentor that the patient experienced nodule on thyroid, lump in cheek, throat has a sac in it, issues with sinuses.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 1/16/2020, it was reported to mentor that the date of birth was (b)(6) 1975 and the date of implantation was (b)(6) 2004.The procedure was breast augmentation.The pain is mostly on the right side.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 7/31/2020, it was reported to mentor that the date of implantation was (b)(6) 2004.The patient was diagnosed with bilateral hypomastia.The implanted implants were mentor smooth round saline implants 700cc.The patient was 28 years old.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 8/25/2021, it was reported to mentor that the date of removal is (b)(6) 2022 manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2022, mentor received additional information about the event.The patient did not receive replacement breast prostheses after removal surgery on (b)(6) 2022.Manufacturer¿s reference number: (b)(4).